[1]蔡奇莉,林珊华.分担四值的亚纯函数的唯一性[J].泉州师范学院学报,2019,(02):28-34.
 CAI Qili,LIN Shanhua.The Uniqueness of Meromorphic Functions of Sharing Four Values[J].,2019,(02):28-34.
点击复制

分担四值的亚纯函数的唯一性()
分享到:

《泉州师范学院学报》[ISSN:1006-6977/CN:61-1281/TN]

卷:
期数:
2019年02期
页码:
28-34
栏目:
数学·计算科学
出版日期:
2019-04-15

文章信息/Info

Title:
The Uniqueness of Meromorphic Functions of Sharing Four Values
文章编号:
1009-8224(2019)02-0028-07
作者:
蔡奇莉1林珊华2
1.福建师范大学 数学与信息学院,福建 福州 350117; 2.泉州师范学院 数学与计算机科学学院,福建 泉州 362000
Author(s):
CAI Qili1LIN Shanhua2
1.College of Mathmatics and Information Science,Fujian Normal University,Fujian 350117,China; 2.School of Mathematics and Computer Science,Quanzhou Normal University,Fujian 362000,China
关键词:
非整数级 非整数下级 亚纯函数 唯一性
Keywords:
non-integer order non-integer lowerorder meromorphic function unique-eness
分类号:
O174.52
文献标志码:
A
摘要:
研究了亚纯函数的四值分担问题.对刘思思与黄斌得到的有穷级整数级的亚纯函数分担3IM+1CM的唯一性定理中的IM分担条件进行减弱,并得到结论:如果一个有穷非整数级与下级的亚纯函数与任意一个亚纯函数分担3个‘IM'值和1个CM值,则它们必相等.
Abstract:
The study mainly focuses on the four-value sharing of Meromorphic functions.When the condition of IM sharing about Liu Sisi and Huang Bin's result is weakened,a conclusion can be drawn that if a meromorphic function of finite non-integer order and lower order shares 3‘IM'and 1CM vaules with any meromorphic function,then they must be equal.

参考文献/References:

[1] YI H X,YANG C C.Uniqueness theory of meromorphic functions[M].Beijing:Science Press,2003.
[2] NEVANLINNA R.Le Théorème de Picard-Borel et la théorie des fonctions méromorphes[M].Paris:[s.n.],1929.
[3] GUNDERSEN G G.Meromorphic functions that share three or four values[J].J London Math Soc,1979,20(3):457-466.
[4] YI H X,LI X M.Meromorphic functions share four values[J].Pro Janpan Acad,2007,83(7):123-128.
[5] 刘思思,黄斌.具有四个分担值的有穷级亚纯函数的唯一性[J],数学理论与应用,2016,36(1):41-47.
[6] HAYMAN W K.Meromorphic functions[M].Oxford:Claredon Press,1964.
[7] MOKHON'KOAZ.On the Nevanlinna characteristics of meromorphic functions[J].Theory of Functions Functional Analysis and Their Applications,1971,14:83-87.
[8] LIN W C,KATSUYA I.A“3IM+1CM”result for periodic meromorphic functions[J].J Math Anal Appl,2018,466:726-732.

备注/Memo

备注/Memo:
收稿日期:2018-12-27
作者简介:蔡奇莉(1994-),女,福建泉州人,硕士研究生,从事复分析及其应用研究.
基金项目:福建省自然科学基金资助项目(2018R0038)
更新日期/Last Update: 2019-04-15